On the asymptotic behavior of the solutions of a state-dependent delay equation

F. Hartung, J. Turi

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper we establish an asymptotic formula for "small" solutions of the delay equation x(t) = ax(t b|x(t)|), where a and b are positive constants.

Original languageEnglish
Pages (from-to)1867-1872
Number of pages6
JournalDifferential and Integral Equations
Volume8
Issue number7
Publication statusPublished - Sep 1 1995

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this